Properties of the basis matrices of a class of polyhedra
Diskretnyj analiz i issledovanie operacij, no. 16 (1977), pp. 73-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1977_16_a7,
author = {L. V. Lyubovitsky},
title = {Properties of the basis matrices of a class of polyhedra},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {73--80},
year = {1977},
number = {16},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1977_16_a7/}
}
L. V. Lyubovitsky. Properties of the basis matrices of a class of polyhedra. Diskretnyj analiz i issledovanie operacij, no. 16 (1977), pp. 73-80. http://geodesic.mathdoc.fr/item/DA_1977_16_a7/